Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I think Parnate is making me actually worse.. Maxime

Posted by europerep on January 7, 2011, at 5:56:02

In reply to Re: I think Parnate is making me actually worse.. (nm), posted by Maxime on January 6, 2011, at 20:44:46

Hm, did you unintentionally tick the (nm) box instead of "add name of previous poster"? That would suck, I hope it didn't take you a long time to write your reply... This forum script is so archaic ;)

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:europerep thread:975831
URL: http://www.dr-bob.org/babble/20101231/msgs/976073.html